# SDR UALA2010091603462

- Difficulty date: September 16, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 37,127 hours, 8,229 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102044
- Part serial: 43
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK R EICAS ADV MSG DISPLAYED.  FOLLOWED FLT MANUAL CHECKLIST 14.70.39, SELECTED RT PACK TO OFF.  AHM PROGRAM DETECTED FAULT MSG 21-24304 FLOW CTL VALVE LOWER PROXIMITY SWITCH FAULT.  SEVERAL PREVIOUS W-U.  RPL LWR FCV(V21514) OR APPLY APPROPRIATE MEL BEFORE FURTHER FLIGHT.  REPLACED LWR RT FLOW CONTROL AND SHUTOFF VALVE, OPS AND LEAK CHECK OK.
